Alert archive / Kentucky / River Flood Warnings in 2015
River Flood Warning 15, NWS Charleston, WV
NWS Charleston, WV issued this river flood warning at Mar 10, 2015, 6:50 PM EDT for Carter County, Greenup County, Kentucky. It took effect at Mar 10, 2015, 10:58 PM EDT. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2015, 6:50 PM EDT (22:50 UTC)
- In effect from
- Mar 10, 2015, 10:58 PM EDT
- Expired
- Mar 11, 2015, 3:54 PM EDT
- In force
- 17 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Carter County, KY, Greenup County, KY
The radar
The Jackson,KY radar (KJKL), 91 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Sandy River at Grayson (GYNK2).
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03216500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
725 WGUS41 KRLX 102250 FLWRLX BULLETIN - IMMEDIATE BROADCAST REQUESTED RIVER FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 650 PM EDT TUE MAR 10 2015 ...The National Weather Service in Charleston Wv has issued a flood warning for the following rivers... Little Sandy River... Affecting the following counties in Kentucky...Carter...Greenup. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around and don't drown. Do not drive into areas where water is flowing over the roadway. Most deaths occur when motorists try crossing flooded roads. Please report high water to the National Weather Service by calling toll free...1-800-401-9535...when you can do so safely. You may also report flooding by posting your report to the Charleston West Virginia National Weather service Facebook page...or by using the Twitter HASHTAG...NWSRLX. * The next statement will be issued around 11 pm or sooner if conditions change. && KYC043-089-111050- /O.NEW.KRLX.FL.W.0015.150311T0349Z-150311T1954Z/ /GYNK2.1.ER.150311T0349Z.150311T0600Z.150311T1354Z.NO/ 650 PM EDT TUE MAR 10 2015 the National Weather Service in Charleston Wv has issued a * Flood Warning for the Little Sandy River At Grayson. * from this evening to Wednesday afternoon...or until the warning is cancelled. * At 6:00 PM Tuesday the stage was 19.5 feet. * Minor Flooding is forecast. * Flood stage is 21.0 feet. * Forecast...rise above flood stage by tonight and continue to rise to near 22 feet by after midnight.The river will fall below flood stage by late morning Wednesday . * At stages near 22.0 feet...Affects the buildings next to river gage. Also, water starts to flow onto route 773 and in the dixie park area just past i-64 bridge. State route 1910 floods. * A crest near 22 feet compares to a previous crest of 22.3 feet on February 5 2014. && LAT...LON 3840 8295 3839 8287 3828 8293 3830 8300 $$
3 follow-up statements
893 WGUS81 KRLX 110307 FLSRLX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1107 PM EDT TUE MAR 10 2015 ...The flood warning continues for the following rivers...Greenbrier River... Little Sandy River. At Marlinton... At Grayson... Affecting the following counties in Kentucky...Carter...Greenup and in West Virginia...Pocahontas. Due to the rain and saturated ground, runoff has caused the Greenbrier and the Little Sandy Rivers to rise. These rivers will continue to rise overnight and reach flood stage by Wednesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around and don't drown. Do not drive into areas where water is flowing over the roadway. Especially at night. Most deaths occur when motorists try crossing flooded roads. Please report high water to the National Weather Service by calling toll free...1-800-401-9535...When you can do so safely. You may also report flooding by posting your report to the Charleston West Virginia National Weather Service Facebook page...or by using the Twitter HASHTAG...NWSRLX. The next statement will be issued around 5 am or sooner if conditions change. && WVC075-110907- /O.EXT.KRLX.FL.W.0014.150311T1133Z-150311T1821Z/ /MRLW2.1.ER.150311T1133Z.150311T1200Z.150311T1221Z.NO/ 1107 PM EDT TUE MAR 10 2015 ...The Flood Warning continues for the Greenbrier River At Marlinton. * AT 9:45 PM Tuesday the stage was 6.2 feet. * Minor Flooding is forecast. * Flood stage is 10.0 feet. * Forecast...Rise above flood stage by Wednesday morning and continue to rise to near 10.1 feet by Wednesday morning. the river will fall below flood stage by Wednesday morning. * At stages near 12.0 feet...Sections of 1st, 2nd and 3rd avenues in Marlinton are flooded. Sections of 9th Street start to flood. Sections of Campbelltown start to flood. * A crest near 10.1 feet compares to a previous crest of 10.3 feet on May 16 2014. && LAT...LON 3830 8003 3827 7999 3818 8002 3822 8014 $$ KYC043-089-110907- /O.EXT.KRLX.FL.W.0015.150311T0258Z-150311T1954Z/ /GYNK2.1.ER.150311T0136Z.150311T0600Z.150311T1354Z.NO/ 1107 PM EDT TUE MAR 10 2015 The Flood Warning continues for the Little Sandy River At Grayson. * AT 10:00 PM Tuesday the stage was 21.1 feet. * Minor Flooding is occurring and Minor Flooding is forecast. * Flood stage is 21.0 feet. * Forecast...The River will continue rising to near 21.8 feet by after midnight. The river will fall below flood stage late morning Wednesday . * At stages near 22.0 feet...Affects the buildings next to river gage. Also, water starts to flow onto route 773 and in the dixie park area just past I-64 bridge. State route 1910 floods. * A crest near 21.8 feet compares to a previous crest of 22.3 feet on February 5 2014. && LAT...LON 3840 8295 3839 8287 3828 8293 3830 8300 $$
492 WGUS81 KRLX 110859 FLSRLX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 459 AM EDT WED MAR 11 2015 ...The flood warning continues for the following rivers...Greenbrier River... Little Sandy River. At Marlinton... At Grayson... Affecting the following counties in Kentucky...Carter...Greenup and in West Virginia...Pocahontas. Due to the rain and saturated ground, runoff has caused the Greenbrier and the Little Sandy Rivers to rise. The Little Sandy river is above flood stage and has crested and will continue a slow fall this morning. The Greenbrier River will continue to rise this morning and reach flood stage around noon today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around and don't drown. Do not drive into areas where water is flowing over the roadway. Especially at night. Most deaths occur when motorists try crossing flooded roads. Please report high water to the National Weather Service by calling toll free...1-800-401-9535...when you can do so safely. You may also report flooding by posting your report to the Charleston West Virginia National Weather service Facebook page...or by using the Twitter HASHTAG...NWSRLX. The next statement will be issued around 11 am or sooner if conditions change. && WVC075-111459- /O.EXT.KRLX.FL.W.0014.150311T1645Z-150312T0115Z/ /MRLW2.1.ER.150311T1645Z.150311T1800Z.150311T1915Z.NO/ 459 AM EDT WED MAR 11 2015 ...The Flood Warning continues for the Greenbrier River At Marlinton. * AT 3:45 AM Wednesday the stage was 8.1 feet. * Minor Flooding is forecast. * Flood stage is 10.0 feet. * Forecast...Rise above flood stage by this afternoon and continue to rise to near 10.2 feet by this afternoon. the river will fall below flood stage by late this afternoon. * At stages near 10.0 feet...Low areas along the river are flooded. 1st & 2nd Avenues start to flood. * A crest near 10.2 feet compares to a previous crest of 10.3 feet on May 16 2014. && LAT...LON 3830 8003 3827 7999 3818 8002 3822 8014 $$ KYC043-089-111459- /O.EXT.KRLX.FL.W.0015.000000T0000Z-150311T1840Z/ /GYNK2.1.ER.150311T0136Z.150311T0630Z.150311T1240Z.NO/ 459 AM EDT WED MAR 11 2015 The Flood Warning continues for the Little Sandy River At Grayson. * AT 4:00 AM Wednesday the stage was 21.5 feet. * Minor Flooding is occurring and Minor Flooding is forecast. * Flood stage is 21.0 feet. * Forecast...The river crested at 21.64 feet at 2am this morning. The river will continue to fall to below flood stage by late this morning. * At stages near 22.0 feet...buildings next to the river gage are affected. Also, water starts to flow onto route 773 and in the Dixie Park area just past I-64 bridge. State Route 1910 floods. * A crest near 20.4 feet compares to a previous crest of 21.6 feet on March 11 2015. && LAT...LON 3840 8295 3839 8287 3828 8293 3830 8300 $$
140 WGUS81 KRLX 111333 FLSRLX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 933 AM EDT WED MAR 11 2015 ...The flood warning is cancelled for the following rivers...Little Sandy River. At Grayson... Affecting the following counties in Kentucky...Carter...Greenup. The Little Sandy River at Grayson has fallen below flood stage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around and don't drown. Do not drive into areas where water is flowing over the roadway. Most deaths occur when motorists try crossing flooded roads. Please report high water to the National Weather Service by calling toll free...1-800-401-9535...when you can do so safely. You may also report flooding by posting your report to the Charleston West Virginia National Weather service Facebook page...or by using the Twitter HASHTAG...NWSRLX. && KYC043-089-111403- /O.CAN.KRLX.FL.W.0015.000000T0000Z-150311T1840Z/ /GYNK2.1.ER.150311T0136Z.150311T0630Z.150311T1107Z.NO/ 933 AM EDT WED MAR 11 2015 The Flood Warning is cancelled for the Little Sandy River At Grayson. * AT 9:00 AM Wednesday the stage was 20.5 feet and receding. * The crest was 21.64 feet overnight last night. * Flood stage is 21 feet. * Forecast...the river will continue to fall today around Gryason. && LAT...LON 3840 8295 3839 8287 3828 8293 3830 8300 $$ ktb
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Mar 10, 3:18 PM EDT, 3 hours 32 minutes earlier.
Area forecast discussion, Mar 10, 3:18 PM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
318 PM EDT TUE MAR 10 2015
.SYNOPSIS...
A SYSTEM BRINGS RAIN INTO TONIGHT. HIGH PRESSURE CROSSES
MIDWEEK...FOLLOWED BY A LOW PRESSURE SYSTEM THURSDAY NIGHT THROUGH
SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
MODELS ARE SHOWING THE HEAVIEST PRECIPITATION FROM THE WARM FRONT
STRETCHING FROM NORTHERN KY AND SOUTHEAST OH INTO THE NORTHERN WEST
VIRGINIA MOUNTAINS. THIS APPEARS TO BE THE BIGGEST AREA OF CONCERN
WITH REGARDS TO FLOODING. ALTHOUGH THE FLOOD THREAT HAS LESSENED
SLIGHTLY IN SOUTHERN WEST VIRGINIA AND SOUTHWEST VIRGINIA...AS THE
LOW PRESSURE MOVES ACROSS TONIGHT A HEAVY BAND OF PRECIPITATION WILL
SWING THROUGH. THEREFORE..WILL LEAVE THE FLOOD WATCH UP IN THAT
REGION AS WELL.
THE NORTHERN EXTENT OF THE RAIN SHIELD WILL REMAIN OVER THE
NORTHWESTERN COUNTIES OF THE FORECAST AREA THIS EVENING...SO WILL
INCREASE POPS THERE. MODELS ARE ALSO SHOWING A BIT QUICKER EXODUS
LATER TONIGHT...SO WILL LOWER THE POPS QUICKER.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
LOW PRESSURE MOVING INTO THE MID ATLANTIC WITH HIGH PRESSURE
BUILDING OVER THE SOUTHERN GREAT LAKES FORCES THE RAIN OUT OF THE
CENTRAL APPALACHIANS. NO MAJOR CHANGES ON THE FRONT END OF THE SHORT
TERM FORECAST WITH POPS DECREASING QUICKLY OVER THE SOUTHEASTERN
ZONES.
MEANWHILE...LOW PRESSURE DEVELOPING ALONG THE LOWER MISSISSIPPI
VALLEY IN RESPONSE TO A DEEPENING CLOSED LOW OVER THE RED RIVER
VALLEY OF OKLAHOMA/TEXAS. THIS BRINGS THE NEXT SHIELD OF RAIN IN
FROM THE SOUTH. WAS CAREFUL NOT TO START THE PRECIPITATION TOO
QUICKLY...BUT STILL AHEAD OF SCHEDULE COMPARED TO THE MODELS AS
SYSTEMS FROM THE SOUTH ARE TYPICALLY TOO SLOW WITH THE ONSET.
LOOKING AT ANOTHER BASIN WIDE RAINFALL OVER THE WESTERN ZONES WITH A
HALF TO THREE QUARTER INCH AMOUNT POSSIBLE THURSDAY NIGHT INTO
FRIDAY. WILL HAVE TO ASSESS ANY FURTHER FLOOD THREAT BASED ON THE
REACTIONS TO THE AREA CREEKS...STREAMS AND RIVER TO THE RAINFALL
FROM TODAY AND TONIGHT.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
CONTINUED UNSETTLED WEATHER IN THE LONG TERM PERIOD...AS A LOW
PRESSURE SYSTEM MOVES NORTHEAST OUT OF THE GULF TOWARDS THE REGION.
THIS WILL PROVIDE A REINFORCING SHOT OF RAIN ACROSS THE AREA...AND
COULD CONTINUE TO AGGRAVATE ANY FLOODING ISSUES. IN ADDITION...A
RUMBLE OF THUNDER CANT BE RULED OUT SATURDAY...PARTICULARLY ACROSS
THE SOUTH.
COLDER BUT DRIER TOWARDS THE END OF THE EXTENDED...AS SURFACE LOW
SLIDES OFF TO THE EAST...AND UPPER SHORTWAVE TROUGH DIGS SOUTH
ACROSS THE AREA.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
MVFR TO VFR FORECAST PRETTY MUCH THROUGH THE PERIOD AS
PRECIP SHIELD SPREADING NORTH OVER THE FORECAST AREA. IT WILL
REACH FARTHER N ACROSS PKB...CKB AND EKN DURING THE MORNING HOURS
TODAY. THE RAIN WILL BRING WIDESPREAD MVFR CONDITIONS...WITH IFR AT
TIMES. WILL SEE HIGHER CIGS AND VSBY VALUES FROM THE S LATE IN THE
DAY...AS THE WARM FRONT STARTS TO PUSH INTO THE AREA.
LIGHT AND VARIABLE SFC FLOW BECOME LIGHT SE TOWARD DAWN AND THEN
LIGHT SW LATE IN THE DAY WITH SLIGHTLY STRONGER BREEZES LATE
TONIGHT. WITH THE SOGGY BL IN PLACE TONIGHT WILL CARRY A BIT LOWER
VSBY VALUES LATE IN THE PERIOD.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...
FORECAST CONFIDENCE: MEDIUM TO HIGH.
ALTERNATE SCENARIOS: TIMING OF LOWERING CEILINGS AND VISIBILITIES
COULD VARY..AND...ONCE DOWN...VALUES COULD VARY.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07
EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03
CRW CONSISTENCY L L L M M M M M H H H H
HTS CONSISTENCY H H H H H H M M H H M H
BKW CONSISTENCY M M M H H H L M M M M M
EKN CONSISTENCY M H H H H H H M M M M M
PKB CONSISTENCY M H H H H H H H H H L L
CKB CONSISTENCY H M M H H H H M H H M H
AFTER 18Z WEDNESDAY...
IFR POSSIBLE IN RAIN TUESDAY NIGHT...AND THEN AGAIN ON FRIDAY.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR WVZ005>011-013>020-
024>040-046-047.
OH...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR OHZ075-076-083-
085>087.
KY...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR KYZ101>103-105.
VA...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR VAZ003-004.
&&
SYNOPSIS...KMC/ARJ/26
NEAR TERM...RPY
SHORT TERM...26
LONG TERM...SL
AVIATION...RPYHazardous weather outlook, Mar 10, 4:41 PM EDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 441 PM EDT TUE MAR 10 2015 KYZ101>103-105-OHZ075-076-083-085>087-VAZ003-004-WVZ005>011-013>020- 024>040-046-047-112045- GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-WASHINGTON-JACKSON OH-MEIGS- GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV- WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN- RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS- HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER- UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 441 PM EDT TUE MAR 10 2015 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ066-067-084-112045- PERRY-MORGAN-VINTON- 441 PM EDT TUE MAR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR SOUTHEAST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TRM
In the hours before
Local storm report, Mar 10, 6:13 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
613 PM EDT TUE MAR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM FLOOD HUNTINGTON 38.41N 82.43W
03/10/2015 CABELL WV 911 CALL CENTER
FLOODING AT THE 10TH STREET VIADUCT IN HUNTINGTON
&&
EVENT NUMBER RLX1501072
MACLocal storm report, Mar 10, 6:18 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
618 PM EDT TUE MAR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM FLOOD 10 NNE CROWN CITY 38.72N 82.22W
03/10/2015 GALLIA OH 911 CALL CENTER
FLOODING ALONG HIGHWAY 218 NEAR THE STONE YARD
&&
EVENT NUMBER RLX1501073
MACLocal storm report, Mar 10, 6:22 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
622 PM EDT TUE MAR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLOOD 5 E RIO GRANDE 38.88N 82.29W
03/10/2015 GALLIA OH 911 CALL CENTER
FLOODING ALONG STATE ROUTE 850 BETWEEN BIDWELL AND
RODNEY
&&
EVENT NUMBER RLX1501074
MACLocal storm report, Mar 10, 6:24 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
624 PM EDT TUE MAR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM FLOOD 5 NNE WATERLOO 38.77N 82.46W
03/10/2015 GALLIA OH 911 CALL CENTER
FLOODING REPORTED NEAR THE INTERSECTION OF HWY 141 AND
CADMUS RD
&&
EVENT NUMBER RLX1501075
MACLocal storm report, Mar 10, 6:32 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
632 PM EDT TUE MAR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM FLOOD 2 NE GAGE 38.83N 82.37W
03/10/2015 GALLIA OH 911 CALL CENTER
FLOODING REPORTED ALONG CORA MILL RD
&&
EVENT NUMBER RLX1501076
MACLocal storm report, Mar 10, 6:34 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
634 PM EDT TUE MAR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM FLOOD RUSH 38.33N 82.78W
03/10/2015 BOYD KY 911 CALL CENTER
FLOODING REPORTED ALONG STATE HIGHWAYS 854 AND 1654 IN
THE RUSH VICINITY
&&
EVENT NUMBER RLX1501077
MACNearby
River Flood Warnings in Kentucky, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.